Integrability Analysis of a Two-Component Burgers-Type Hierarchy

D. Blackmore, A. K. Prykarpatsky, E. Özçağ, K. Soltanov

Research output: Contribution to journalArticlepeer-review

Abstract

The Lax integrability of a two-component polynomial Burgers-type dynamical system is analyzed by using a differential-algebraic approach. Its linear adjoint matrix Lax representation is constructed. A related recursive operator and an infinite hierarchy of nonlinear Lax integrable dynamical systems of the Burgers–Korteweg–de-Vries type are obtained by the gradient-holonomic technique. The corresponding Lax representations are presented.

Original languageEnglish (US)
Pages (from-to)167-185
Number of pages19
JournalUkrainian Mathematical Journal
Volume67
Issue number2
DOIs
StatePublished - Jul 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Integrability Analysis of a Two-Component Burgers-Type Hierarchy'. Together they form a unique fingerprint.

Cite this